# SDR VJ32002F00006

- Difficulty date: January 29, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N8242T
- Make and model: Beech F33A
- Aircraft serial: CE1610
- Engine: Cont IO520BB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 9469
- Condition: Inoperative
- Location: Mlg
- Part time: 172 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOTOR SLOW TO RETRACT AND EXTEND GEAR.  MOTOR VERY NOISEY.  MOTOR SENT IN FOR  WARRANTY.
